Views 388
Citations 0
March 2016

Rapid Clearance of Necrolytic Migratory Erythema Following Intravenous Administration of Amino Acids

Author Affiliations
  • 1Department of Dermatology, Hadassah–Hebrew University Medical Center, Jerusalem, Israel
  • 2Department of Endocrinology, Hadassah–Hebrew University Medical Center, Jerusalem, Israel

Copyright 2016 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.

JAMA Dermatol. 2016;152(3):345-346. doi:10.1001/jamadermatol.2015.3538

Necrolytic migratory erythema (NME) is a rare paraneoplastic skin disorder, considered the hallmark clinical sign of glucagonoma syndrome. Its recognition allows for early diagnosis of the tumor, which might lead to a better prognosis.1 Additional mucocutaneous features can include angular stomatitis and glossitis.2 We present a case of NME that cleared rapidly following intravenous administration of amino acids.

First Page Preview View Large
First page PDF preview
First page PDF preview